Fast filtering and smoothing for multivariate state space models

S.J.M. Koopman, J. Durbin

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)281-296
Number of pages15
JournalJournal of Time Series Analysis
Volume21
Publication statusPublished - 2000

Cite this

Koopman, S.J.M. ; Durbin, J. / Fast filtering and smoothing for multivariate state space models. In: Journal of Time Series Analysis. 2000 ; Vol. 21. pp. 281-296.
@article{6cb290c6d63a452faebf4bf7c0ff165b,
title = "Fast filtering and smoothing for multivariate state space models",
author = "S.J.M. Koopman and J. Durbin",
note = "DP 9818 Pagination: 15",
year = "2000",
language = "English",
volume = "21",
pages = "281--296",
journal = "Journal of Time Series Analysis",
issn = "0143-9782",
publisher = "Wiley-Blackwell",

}

Fast filtering and smoothing for multivariate state space models. / Koopman, S.J.M.; Durbin, J.

In: Journal of Time Series Analysis, Vol. 21, 2000, p. 281-296.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Fast filtering and smoothing for multivariate state space models

AU - Koopman, S.J.M.

AU - Durbin, J.

N1 - DP 9818 Pagination: 15

PY - 2000

Y1 - 2000

M3 - Article

VL - 21

SP - 281

EP - 296

JO - Journal of Time Series Analysis

JF - Journal of Time Series Analysis

SN - 0143-9782

ER -